mental-health-icon

Not thinking clearly

For long, I have been a sufferer of OCD and I take medication for it. But that's not the problem. It's just that lately, I have been unable to think clearly. I don't why this is happening. I have made no changes to my medication regime and I can't think of any major lifestyle changes either. Earlier, this wasn't the case. But it's something that's happening to me for the past few days. I feel anxious because of it. I don't know why. Please help me.
views-icons 111 Views bookmarks-icon 1 Bookmark Mail QnA Whatsapp QnA v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Ms. Hema Sampath
Clinical Psychologist 11 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹750 for 24 hrs

There could be a connect between the two. I need to listen to you in detail to understand your state. So for consult a counsellor in ur local area. You will shortly come out of this problem.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vikas Khanna
Hypnotherapist 15 yrs exp Delhi
It may be a temporary phase, which happens due to unknown reasons. But you should realize that you are on drugs for seemingly long time which alters/lulls the brain activity. Lack of clarity also happens due to prolonged stress of making choices in life. When one is seriously concerned of making the RIGHT choices. Just relax...OCD patients in there obsession of getting the perfect /ideal result forget that , that is the only cause of OCD. Sit back and do consider it. Take a counseling session if needed.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Vinaya Prabha
General Physician 21 yrs exp Bangalore
Please consult your psychiatrist
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Amit Jagtiani
Psychiatrist 6 yrs exp Rohtak
It is difficult to say that this problem is a manifestation of ur illness or a side effect of your medications. SSRIs are known to cause cognitive dulling. Talk to your psychiatrist abt it
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?
YES NO